# SDR QXEA2021011700012

- Difficulty date: January 14, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 45,229 hours, 47,903 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPLR OUTBOARD CAUTION ILLUMINATED AT CRUISE FOR ABOUT 8 MINUTES.  ROLL CONTROL TO LEFT FELT ABNORMALLY HEAVY DURING DEPARTURE.  REMOVED FROM SERVICE.  REPLACED THE NR 2 UNLOAD VALVE.  RETURNED TO SERVICE.
